JournalsowrVol. 7 / No. 1DOI 10.4171/owr/2010/08

Optimal Constants in the Theory of Sobolev Spaces and PDEs

  • Andrea Cianchi

    Universita di Firenze, Italy
  • Maria J. Esteban

    Université de Paris Dauphine, France
  • Bernd Kawohl

    Universität Köln, Germany
Optimal Constants in the Theory of Sobolev Spaces and PDEs cover

You need to subscribe to download the article.

Abstract

Recent research activities on sharp constants and optimal inequalities have shown their impact on a deeper understanding of geometric, analytical and other phenomena in the context of partial differential equations and mathematical physics. These intrinsic questions have applications not only to a-priori estimates or spectral theory but also to numerics, economics, optimization, etc.